posted on May, 16 2018 @ 05:22 PM
a reply to: mamabeth
Mama - are you on a type of medication that could be causing these episodes?
I had a serotinin syndrome attack years ago in which I wasn't able to think, words wouldn't come out of my mouth, I felt SUCH fear knowing something
was wrong. My doctor had prescribed two serotonin antidepressants and told me it was safe to take when I questioned her. Called 911 and by the time
they got to me the situation was gone.
I was on sleeping pills for 3 years for restless legs and body, as well as insomnia. I took them very, very carefully but decided I had had enough. To
my surprise the massive and debilitating panic attacks, pounding heart (even when not having a panic attack) and strange brain sensations have
My doctor put me on Gabapentin for anxiety and pain (arthritis) and the first night I took it I had what presented as a lung embolism, which by the
way is one of the rare side-effects, but in my case the blood work and ekg came back normal. So I refused to take it. Abilify make me feel like I
wasn't "connected" to myself.
I thought I'd share in case it is of any help. I am so sorry you are going through this. It is terrifying enough when one's body doesn't function the
way you know it should and does bizarre stuff, but when it involves one's brain and ultimate control centre then it is terrifying. I am praying for